MathSciNet Relay Station
MathSciNet bibliographic data
MR2900689 46B20 (46E30)
Botelho, G.; Fávaro, V. V.; Pellegrino, D.; Seoane-Sepúlveda, J. B. $L\sb p[0,1]\sbs \bigcup\sb {q>p}L\sb q[0,1]$ is spaceable for every $p>0$. Linear Algebra Appl. 436 (2012), no. 9, 2963–2965.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement